# SDR 2022FA0000238

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Aircraft: N650ER
- Make and model: Gulstm GVI
- Aircraft serial: 6201
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE WE TRIED TO PURGE THE WATER SYSTEM B ON N650ER SMOKE APPEAR ON THE CABIN, RIGHT AFTER THE AIRCRAFT WAS POWER DOWN. INITIAL INVESTIGATION CARRIED OUT FOUND R/H MAIN TRU EXTREMELY HOT AND COOLING FAN NOT WORKING.
SQUAWK 8.52 ON W/O SC21602 RAISED.
